# SDR QXEA200700449

- Difficulty date: March 26, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 13,267 hours, 9,877 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pseu
- Part number: 301450301
- Part serial: 0198
- Condition: Unknown
- Part time: 4,050 hours, 3,049 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EUG FLIGHT NR 2421: FLIGHT DIVERTED TO PDX AFTER TAKEOFF FROM LAX.  POWER PLANT MESSAGE ON ED ABOUT 2 OR 3 MINUTES AFTER TAKEOFF FROM LAX.  MAINTENANCE REPLACED PSEU IAW 32-61-01-000-801 AND 32-61-01-400-801.  ALSO, C/W FIM 61-20-07-810-814, STEPS 1-5(3) FOR FAULT 336 A & B.  OCF PERFORMED.  AIRCRAFT RETURNED TO SERVICE.
